# SDR SIMA200305012

- Difficulty date: January 25, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, A LEVEL 2 FINDING WAS FOUND.  CORROSION ON DIAMOND DOUBLER ON RIGHT HAT BEAM AT FRAME 22.  INSTALLED SERVICEABLE DIAMOND DOUBLER IAW EMB 145 SRM 51-20-01, 51-20-03 AND 51-40-02, 51-40-04, 51-40-06.  (M)
